Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    THINKBIG is offline Junior Member
    Join Date
    Oct 2005
    Location
    AZ
    Posts
    129

    could this be the start of GYNO?

    My nipples have been getting hard. I'm doing 500mg Sust 250 split on mon and thurs. I never really had them hard all the time. I have my PCT tamox and clomid from ARR what should I use and at what dose and for how long? I'm on my 6th shot, up about 10 lbs and not really showing any bloating.

  2. #2
    Join Date
    Nov 2005
    Location
    Rehab
    Posts
    589
    You will get a itchy feeling under the nipple, and when it starts getting bad you will have hard lumps in the fatty tissue under the nipple.

    Hard nipples are not gyno.

  3. #3
    THINKBIG is offline Junior Member
    Join Date
    Oct 2005
    Location
    AZ
    Posts
    129
    They are just a little sore, like having a rough shirt rubbing on them constantly. If it is what should I use and what dosage?

  4. #4
    Prada's Avatar
    Prada is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Tampa,Montreal,Paris
    Posts
    5,217
    Use nolva 20-25

  5. #5
    THINKBIG is offline Junior Member
    Join Date
    Oct 2005
    Location
    AZ
    Posts
    129
    20-25mg everyday till I feel better?

  6. #6
    onehundredk's Avatar
    onehundredk is offline Member
    Join Date
    Nov 2005
    Location
    gym
    Posts
    673
    yep, that happened to me, 2nd week 2nd day...felt that and realized time to get on nolvadex . havnt had a problem since. dont worry good luck

  7. #7
    Darkness's Avatar
    Darkness is offline Member
    Join Date
    Aug 2003
    Location
    Charlotte in a cage
    Posts
    860
    No, if you're feeling like that, take some 80mg nolva right away and then 40mg ED until it goes away. Better safe than sorry.

  8. #8
    Join Date
    Nov 2005
    Location
    Rehab
    Posts
    589
    Quote Originally Posted by Darkness
    No, if you're feeling like that, take some 80mg nolva right away and then 40mg ED until it goes away. Better safe than sorry.
    Good advice!!!
    I had the same problem and 20mg didnt do anything. So I did 60mg a day for a week, then 40mg the next week and the problem was solved..then kept doing 20mg for the entire cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •